MAUDE Adverse Event Report: AESCULAP INC. STEAM STER LOCKS ORANGE; STERILE TECHNOLOGY

AESCULAP INC. STEAM STER LOCKS ORANGE; STERILE TECHNOLOGY
Model Number US906
Medical Device Problem Codes Material Integrity Problem (2978); Unexpected Color (4055)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information or investigation results become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was an issue with a steam ster locks orange.It was noted that the orange locks does not change color when going through sterilization.Blue does not change to brown.Additional information was not provided.Associated medwatch-reports: 2916714-2021-00231 ((b)(4) - us906).
 
Additional Manufacturer Narrative
Manufacturer evaluation: although the device was returned by the complainant, the sample was lost during shipment.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.Although the lot number of the lock was provided, the indicator lot # was not available.Therefore, the device history records (dhr) were not able to be reviewed.However, all device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
STEAM STER LOCKS ORANGE
Common Device Name
STERILE TECHNOLOGY
Manufacturer (Section D)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer (Section G)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer Contact
jonathan severino
3773 corporate parkway
center valley, PA 18034
4847197287
MDR Report Key12962049
Report Number2916714-2021-00230
Device Sequence Number20185885
Product Code KCT
UDI-Device Identifier05055049091927
UDI-Public5055049091927
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K890759
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS906
Device Catalogue NumberUS906
Device Lot Number613453-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2021
Supplement Date Received by Manufacturer03/17/2023
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date03/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown